# SDR C1HA200583002

- Difficulty date: June 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Engine: Pwa JT8D*
- Engine time: 56,239 hours, 51,215 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL DURING APPROACH WHILE FULLY CONFIGURED AND 1.4 EPR PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST. PERFORMED ENGINE RUN AT VARIOUS POWER SETTINGS. PERFORMED ACCEL AND DECEL CHECK. CHECKED ANTI-SURGE BLEED VALVE SCHEDULING ALL PARAMETERS NORMAL REF. MM 71-00-00 OK FOR SERVICE
